Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Pregnant and stopped prenatal viti due to inability of a bowel movement. Why is my appetite bad?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11712 Questions
I am 6 weeks pregnant. Stopped prenatal viti. Because they made me unable to have a bile movement. And I have no appitite and now this white chalky nasty taste is on my tongue for the past 3 days.. should I go to hospital?
Posted Sun, 15 Jul 2012 in Pregnancy
Answered by Dr. Rakhi Tayal 27 minutes later
Thanks for posting your query.
The decreased bowel movements, loss of appetite, nausea, altered taste sensation are all related to hormonal changes in your body related to pregnancy.
Stopping the prenatal vitamin will not relieve your symptoms.
You need to do some lifestyle modifications which will help control your symptoms.
1.) Eat fiber XXXXXXX fresh fruits and XXXXXXX leafy vegetables and avoid foods which are not easily digestible and fatty foods
2.) Have six small meals instead of 3 large meals
3.) Drink plenty of fluids
4.) Go for regular Brisk walks for 30 to 40 minutes daily.
In case the symptoms are persistent then you might consult your gynecologist who after a detailed examination will prescribe you drugs for symptomatic improvement.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Follow-up: Pregnant and stopped prenatal viti due to inability of a bowel movement. Why is my appetite bad? 25 hours later
How do i keep the fluids down? Can i take reg vitimans ?instead of pre natal?
Answered by Dr. Rakhi Tayal 7 hours later
Thanks for writing again.
To avoid the nausea you can get doxylamine prescribed from your gynecologist.
Prenatal vitamins are always preferable over the regular vitamins at your stage.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor